# SDR YENA2025032000279

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 68,807 hours, 24,543 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RUDDER HINGE #4 FORK-END BEARING ASSEMBLY REQUIRES REPLACEMENT; (RESOLVED ON W/O: 1396851 TASKCARD: NR-00004) REF STS WO# W003815. N/R# N0020. REMOVED AND REPLACED RUDDER HINGE #4 FORK-END BEARING ASSEMBLY PER A320 AMM 27-21-41-400-001 AND A320 SRM 55-36-42-300-008.  OPS TEST WILL BE ACCOMPLISHED ON WO# 003815 N/R# N0009. REPAIR ACCOMPLISHED  IAW EA 110-2025-029 REV IR. RDAF # 81557486/004/2025#A. JETBLUE EC# A25-255-01. ACCOMPLISHED BY STS TECH# MA0091. STS QC# QC0002.
